MathSciNet Relay Station
MathSciNet bibliographic data
MR2570541 92B20 (39A30 93D09)
Yu, Jianjiang; Zhang, Kanjian; Fei, Shumin Exponential stability criteria for discrete-time recurrent neural networks with time-varying delay. Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 207–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement